# SDR SRAA970608

- Difficulty date: June 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872SJ
- Make and model: Doug DC-8-71F
- Aircraft serial: 46040
- System (JASC): 2612 · Fire Detection
- Part: Fire Control
- Part number: 8989880250
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, NR 1 ENGINE FIRE LOOP SHORT CIRCUIT LIGHT FLICKERS ON AND OFF.  UPON TAXI IN FIRE WARNING ON NR 1 ENGINE CAME ON AND SHORT CIRCUIT LIGHT CAME ON STEADY.  REMOVED AND REPLACED NR 1 FIRE WARNING CONTROL, SYSTEM OPS CHECKED GOOD PER MM CH 26-00.
